# SDR FDEA201902190454

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ACA76643
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT ASSY AT STA 615 BETWEEN RBL 48 AND RBL 75, HAS HEAVY CORROSION THRU OUT ASSY. REMOVED AND REPLACED FLOOR SUPPORT ASSY REF SRM 51-31-01. DAC DWG ACA7664.
